# SDR VTZA99098

- Difficulty date: May 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N474UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 849
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Condition: Loose
- Location: Left
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLT 7323 - ROC-IAD - DURING LANDING, AIRCRAFT MADE A SCHEDULED LANDING WITH ONE DISCREPANCY WHICH WAS LOST OF LEFT HYDRAULIC PSI.  AIRCRAFT RETURNED TO THE GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND FOUND LOOSE LINE AND TIGHTENED CONNECTION.  MAINTENANCE PERFORMED GEAR SWING AND OPS CHECKED OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
